# SDR CA120627006

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: 9505186
- Condition: Debonded
- Location: Service Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THRU 10K FEET, AFT F/A REPORTED THAT, SOMETHING APPEARED TO STICKING OUT THE SERVICE DOOR.  F/A COULD SEE OUT THE DOOR. PRESSURIZATION WAS NORMAL AND DOOR INDICATION NORMAL.  MAINTENANCE FOUND THE LOWER DOOR LINER CRES KICK PLATE HAD FALLEN OFF AND BECAME STUCK BETWEEN DOOR SEAL AND THE DOOR THRESHOLD. MAINTENANCE RE-BONDED THE KICKPLATE TO THE DOOR LINER.
